American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[2] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] W. B. Jurkat and D. J. F. Nonnenmacher. The general form of Green's theorem . Proc. Amer. Math. Soc. 109 (1990) 1003-1009. MR 1000158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David S. Jerison and Carlos E. Kenig. The Neumann problem on Lipschitz domains. Bull. Amer. Math. Soc. 4 (1981) 203-207. MR 598688.
Abstract, references, and article information
View Article: PDF

[6] John F. Randolph. Carath\'eodory measure and a generalization of the Gauss-Green lemma . Trans. Amer. Math. Soc. 38 (1935) 531-548. MR 1501827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. L. Smith. On relative content and Green's lemma . Trans. Amer. Math. Soc. 30 (1928) 405-419. MR 1501434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1